Soliton dynamics in planar ferromagnets and anti-ferromagnets

Fang Hua Lin, Jalal Shatah

Research output: Contribution to journalArticle

Abstract

The aim is to present a rigorous mathematical proof of the dynamical laws for the topological solitons(magnetic vortices) in ferromagnets and anti-ferromagnets. It is achieved through the conservation laws for the topological vorticity and the weak convergence methods.

Original languageEnglish (US)
Pages (from-to)503-510
Number of pages8
JournalJournal of Zhejiang University: Science
Volume4
Issue number5
StatePublished - Sep 1 2003

    Fingerprint

Keywords

  • Conservation law
  • Magnetic vortices
  • Soliton dynamics
  • Topological vorticity

ASJC Scopus subject areas

  • Engineering(all)

Cite this